This article is cited in 2 scientific papers (total in 2 papers)
Representation of renormalization group functions by nonsingular
integrals in a model of the critical dynamics of ferromagnets: The fourth
order of the $\varepsilon$-expansion
Abstract:
Using the representation for renormalization group functions in terms of
nonsingular integrals, we calculate the dynamical critical exponents in the model of critical dynamics of ferromagnets in the fourth order of the $\varepsilon$-expansion. We calculate the Feynman diagrams using the sector
decomposition technique generalized to critical dynamics problems.
Citation:
L. Ts. Adzhemyan, S. E. Vorob'eva, E. V. Ivanova, M. V. Kompaniets, “Representation of renormalization group functions by nonsingular
integrals in a model of the critical dynamics of ferromagnets: The fourth
order of the $\varepsilon$-expansion”, TMF, 195:1 (2018), 105–116; Theoret. and Math. Phys., 195:1 (2018), 584–594
\Bibitem{AdzVorIva18}
\by L.~Ts.~Adzhemyan, S.~E.~Vorob'eva, E.~V.~Ivanova, M.~V.~Kompaniets
\paper Representation of renormalization group functions by nonsingular
integrals in a~model of the~critical dynamics of ferromagnets: The~fourth
order of the~$\varepsilon$-expansion
\jour TMF
\yr 2018
\vol 195
\issue 1
\pages 105--116
\mathnet{http://mi.mathnet.ru/tmf9412}
\crossref{https://doi.org/10.4213/tmf9412}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3780091}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..584A}
\elib{https://elibrary.ru/item.asp?id=32641439}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 1
\pages 584--594
\crossref{https://doi.org/10.1134/S0040577918040104}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000431565600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046536590}
Linking options:
https://www.mathnet.ru/eng/tmf9412
https://doi.org/10.4213/tmf9412
https://www.mathnet.ru/eng/tmf/v195/i1/p105
This publication is cited in the following 2 articles:
L. Ts. Adzhemyan, M. Hnatic, E. Ivanova, M. V. Kompaniets, T. Lucivjansky, L. Mizisin, “Renormalization approach to the gribov process: numerical evaluation of critical exponents in two subtraction schemes”, Mathematical Modeling and Computational Physics 2019 (Mmcp 2019), EPJ Web Conf., 226, eds. G. Adam, J. Busa, M. Hnatic, EDP Sciences, 2020, 02001
Yu. A. Zhavoronkov, M. V. Komarova, Yu. G. Molotkov, M. Yu. Nalimov, J. Honkonen, “Critical dynamics of the phase transition to the superfluid state”, Theoret. and Math. Phys., 200:2 (2019), 1237–1251